English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spaces of low-degree rational curves on Fano complete intersections

MPS-Authors
/persons/resource/persons242518

Pan,  Xuanyu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

ArXiv_1310.3506.pdf
(Preprint), 384KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Pan, X. (2020). Spaces of low-degree rational curves on Fano complete intersections. International Mathematics Research Notices, 2020(24), 10346-10380. doi:10.1093/imrn/rnz026.


Cite as: http://hdl.handle.net/21.11116/0000-0007-DA38-5
Abstract
In this paper, we prove that the moduli space of low degree rational curves on a lowdegree complete intersection passing several suitable points is a complete intersection. The proof involves some relationships among some divisors on the Kontsevich spaces, advanced techniques of deformations of rational curves, and classical projective geometry.